Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 40 found articles
 
 
  Approximate convexity with the standard deviation’s error
 
 
Title: Approximate convexity with the standard deviation’s error
Author: Żołdak, Marek
Appeared in: Aequationes mathematicae (AEM)
Paging: Volume 89 (2015) nr. 3 pages 449-457
Year: 2015
Contents:
Publisher: Springer Basel, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 40 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands